Existence and uniqueness theorems for third order boundary value problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), pp. 129-141.
@article{RSMUP_1986__75__129_0,
     author = {Aftabizadeh, A. R. and Wiener, Joseph},
     title = {Existence and uniqueness theorems for third order boundary value problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {129--141},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     mrnumber = {847662},
     zbl = {0611.34005},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1986__75__129_0/}
}
TY  - JOUR
AU  - Aftabizadeh, A. R.
AU  - Wiener, Joseph
TI  - Existence and uniqueness theorems for third order boundary value problems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1986
SP  - 129
EP  - 141
VL  - 75
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1986__75__129_0/
LA  - en
ID  - RSMUP_1986__75__129_0
ER  - 
%0 Journal Article
%A Aftabizadeh, A. R.
%A Wiener, Joseph
%T Existence and uniqueness theorems for third order boundary value problems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1986
%P 129-141
%V 75
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1986__75__129_0/
%G en
%F RSMUP_1986__75__129_0
Aftabizadeh, A. R.; Wiener, Joseph. Existence and uniqueness theorems for third order boundary value problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), pp. 129-141. http://archive.numdam.org/item/RSMUP_1986__75__129_0/

[1] A.R. Aftabizadeh, Existence and uniqueness theorems for fourth order boundary value problems, to appear. | MR | Zbl

[2] A.R. Aftabizadeh - J. Wiener, Boundary value problems for differential equations with Reflection of the argument, to appear. | MR | Zbl

[3] C. Corduneanu, Sopra i problemi ai limiti per alcuni sistemi di equazioni differenziali non lineari, Rendiconto Accademia Napoli (1958), pp. 98-106. | MR | Zbl

[4] G.H. Hardy - J. E. Littlewood - G. Polya, Inequalities, Cambridge Univ. Press, London and New York (1952). | MR | Zbl